# SDR WX0A2023112031895

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 50,488 hours, 29,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: Epsu
- Part number: 32146210
- Part serial: 157032
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED LIGHT BETWEEN THE RH OVER WING SLIDE EMERGENCY EXIT DOORS STAYS ON WHEN POWER IS ON / PERFORMED TSM 25-62-00-810-825-A. ONLY FAULT FOOUND WAS BAT/ESPU 11WL EMER L. R&R LT ESPU 11WL IAW AMM 35-51-38 PB 401 CONF 00 OPS CHECK GOOD."
